DePuy Mitek LLC US HEALIX ADVANCE ORTHOCORD; Fastener, fixation, biodegradable, soft tissue
Back to Search Results |
| Catalog Number |
222296 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff repair surgical procedure, when using the 4.5 healix advance br w/ocord anchor device it was observed that the anchor was broken off.It was reported that all broken pieces were retrieved.It was reported that the surgeon changed to another 4.5 healix advance br w/ocord anchor device to continue the procedure, and the same problem happened again.It was reported that the surgeon changed to another 4.5 healix advance br w/ocord anchor device to continue the procedure, and it was observed that the same problem happened again.It was reported that another device was used to complete the procedure.There were no adverse consequences to the patient.No additional information could be provided.This is report 3 of 3 for pc-(b)(4).
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative:
as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.